EconPapers    
Economics at your fingertips  
 

Nonlinear ergodic theorems for asymptotically almost nonexpansive curves in a Hilbert space

Gang Li and Jong Kyu Kim

Abstract and Applied Analysis, 2000, vol. 5, issue 3, 147-158

Abstract: We introduce the notion of asymptotically almost nonexpansive curves which include almost‐orbits of commutative semigroups of asymptotically nonexpansive type mappings and study the asymptotic behavior and prove nonlinear ergodic theorems for such curves. As applications of our main theorems, we obtain the results on the asymptotic behavior and ergodicity for a commutative semigroup of non‐Lipschitzian mappings with nonconvex domains in a Hilbert space.

Date: 2000
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/S1085337500000312

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnlaaa:v:5:y:2000:i:3:p:147-158

Access Statistics for this article

More articles in Abstract and Applied Analysis from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnlaaa:v:5:y:2000:i:3:p:147-158